Journal article icon

Journal article

ON FACTORIAL STATES OF OPERATOR-ALGEBRAS .3.

Publication status:
Published

Actions


Journal:
JOURNAL OF OPERATOR THEORY More from this journal
Volume:
15
Issue:
1
Pages:
53-81
Publication date:
1986-01-01
ISSN:
0379-4024
Pubs id:
pubs:19507
UUID:
uuid:23d4095c-93bf-43e0-bbd6-2d41432eb33e
Local pid:
pubs:19507
Source identifiers:
19507
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP